# SDR EISA20010126

- Difficulty date: October 16, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 63,051 hours, 34,328 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Receptacle
- Part number: NPN
- Part serial: NSN
- Condition: Dirty
- Component: Land. Gear Acc. Unit
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTED ALL RED LIGHTS ILLUMINATED (GEAR LIGHTS)-TAIL SKID LIGHT ILLUMINATED ALSO.CORRECTIVE ACTION:  REMOVED LANDING GEAR ACCESSORY UNIT. CLEANED AND INSP. RACK RECEPTICAL. REINSTALLED LANDING GEAR ACCESSORY UNIT. SYS OP CKS OK IAW 727 MM CH 32-09-121
